Existence and uniqueness for a solution of pseudohyperbolic equation with nonlocal boundary condition
Üst VeriTüm öğe kaydını göster
KünyeMerad A., Bouziani A., & Araci S. (2015). Existence and uniqueness for a solution of pseudohyperbolic equation with nonlocal boundary condition. Applied Mathematics and Information Sciences, 9(4), 1855-1861. doi:10.12785/amis/090423
Motivated by a number of recent investigations, we define and investigate the various properties of a class of pseudohyperbolic equation defined on purely integral (nonlocal) conditions. We derive useful results involving this class including (for example) existence, uniqueness and continuous arising from the Laplace transform method. In addition, we make use of obtaining such a problem to solve the using a numerical technique (Stehfest algorithm) which provides to show the accuracy of the proposed method.